Please use this identifier to cite or link to this item:
Title: On homomorphisms between generalized polygons
Authors : Bödi, Richard
Kramer, Linus
Published in : Geometriae Dedicata
Volume(Issue) : 58
Issue : 1
Pages : 1
Pages to: 14
Publisher / Ed. Institution : Springer
Publisher / Ed. Institution: Wien
Issue Date: Nov-1995
License (according to publishing contract) : Licence according to publishing contract
Type of review: Peer review (Publication)
Language : English
Subject (DDC) : 500: Natural sciences and mathematics
Abstract: We consider homomorphisms between abstract, topological, and smooth generalized polygons. It is shown that a continuous homomorphism is either injective or locally constant. A continuous homomorphism between smooth generalized polygons is always a smooth embedding. We apply this result to isoparametric submanifolds.
Further description : Erworben im Rahmen der Schweizer Nationallizenzen (
Departement: School of Engineering
Publication type: Article in scientific Journal
DOI : 10.1007/BF01263471
ISSN: 0046-5755
Appears in Collections:Publikationen School of Engineering

Files in This Item:
File Description SizeFormat 
1995_Bödi_On homomorphisms_Geometriae Dedicata.pdf861.59 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.